MAUDE Adverse Event Report: VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00024.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This is related to mdr number 3011632150-2023-00024.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two biomimics 3d stents (bm3d), a 5.0 x 150mm stent and a 6.0 x 80mm (the subject of this report) stent to treat a restenotic lesion in the superficial femoral artery (sfa) ostial to distal third in the right leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, an occlusion was identified.It was reported as not related to the device and not related to the procedure but due to a worsening of the pre-existing condition.It was reported as target lesion related.The patient presented for an ultrasound on the (b)(6) 2022, which revealed an occluded sfa but the patient stated that she was relatively asymptomatic.The physician decided at the time to repeat the examination in 6 months and no intervention was planned.On (b)(6) 2022 an intervention was conducted which involved pta / standard balloon angioplasty and laser atherectomy on the sfa ostial to distal third segment.The intervention was reported as a target lesion revascularisation (tlr) and a target vessel revascularisation (tvr).The outcome was reported as resolved/recovered.The devices remain implanted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD.
unit 11 galway technology park
parkmore road
galway, H91VE 0H
EI  H91VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key16426166
Report Number3011632150-2023-00025
Device Sequence Number15150248
Product Code NIP
UDI-Device Identifier05391526850428
UDI-Public(01)05391526850428(17)220409(11)200908(10)0000051495
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model Number142122-06
Device Catalogue Number142122-06
Device Lot Number0000051495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American